# SDR SWAA117058

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 4,957 hours, 2,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771001
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING VERTICAL EMERGENCY EXIT COVER MISSING.  REMOVED AND REPLACED COVER IAW MM.
